# SDR CALA2013112600863

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 3,190 hours, 1,128 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: MS274182A
- Condition: Out Of Position
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW WC 29-2820-1-7802 STEP 01C 19A & 19B AT RELAY R963 PINS X1 & X2 VOLTAGES ARE INCORRECT RT CTR TANK RELAY. IAW WDM 28-23-11 PROPERLY POSITIONED & SECURED R963 WIRE W6 210-0214-20 TO X1 & 0215-20 TO X2 IAW WDM & SWPM 20-11-30.  ALL READINGS SATISFACTORY IAW WC 29-28-20-1-7802 STEP 01C 19A & B AT X1& X2.
